# SDR UALA2013031201472

- Difficulty date: March 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 70,667 hours, 25,903 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Galley Mat
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLOOR DAMAGED AND PREVENTING MOVEMENT OF LIQUOR CART.  RUBBER TRANSITION STRIP IS TORN AND COMING UP FROM FLOORING.  ACCOMPLISHED ECR 2533-0100 4 REV C.  CENTER DIVIDING TRIP BETWEEN GALLEY PAN AND FLOOR MAT IS DAMAGED AND WILL REQUIRE REPLACEMENT.  STRIP IS SECURE AND SEALANT IS TAPED OVER WITH MYLAR TAPE PER ECRA.
